Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 12:31 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 12:31 PM CDT (17:31 UTC)
- Expired
- Apr 22, 2020, 1:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Wichita radar (KICT), 121 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
359
WUUS54 KTSA 221731
SVRTSA
OKC113-117-221800-
/O.NEW.KTSA.SV.W.0075.200422T1731Z-200422T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1231 PM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Osage County in northeastern Oklahoma...
North central Pawnee County in northeastern Oklahoma...
* Until 100 PM CDT.
* At 1231 PM CDT, a severe thunderstorm was located 6 miles northwest
of Ralston, moving northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Grainola... Foraker...
Webb City... Apperson...
LAT...LON 3700 9633 3645 9676 3653 9694 3655 9693
3655 9690 3657 9689 3659 9691 3677 9681
3678 9675 3687 9675 3700 9668
TIME...MOT...LOC 1731Z 208DEG 46KT 3655 9683
HAIL...1.00IN
WIND...<50MPH
$$4 follow-up statements
709
WWUS54 KTSA 221737
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1237 PM CDT Wed Apr 22 2020
OKC117-221746-
/O.CAN.KTSA.SV.W.0075.000000T0000Z-200422T1800Z/
Pawnee OK-
1237 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PAWNEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3700 9633 3654 9671 3656 9676 3656 9678
3660 9689 3677 9681 3678 9675 3687 9675
3700 9668
TIME...MOT...LOC 1736Z 208DEG 46KT 3662 9679
$$
OKC113-221800-
/O.CON.KTSA.SV.W.0075.000000T0000Z-200422T1800Z/
Osage OK-
1237 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...
At 1236 PM CDT, a severe thunderstorm was located 5 miles northwest
of Fairfax, moving northeast at 55 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Fairfax... Shidler...
Burbank... Grainola...
Foraker... Webb City...
Apperson...
LAT...LON 3700 9633 3654 9671 3656 9676 3656 9678
3660 9689 3677 9681 3678 9675 3687 9675
3700 9668
TIME...MOT...LOC 1736Z 208DEG 46KT 3662 9679
HAIL...1.75IN
WIND...<50MPH
$$698
WWUS54 KTSA 221742
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1242 PM CDT Wed Apr 22 2020
OKC113-221800-
/O.CON.KTSA.SV.W.0075.000000T0000Z-200422T1800Z/
Osage OK-
1242 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...
At 1242 PM CDT, a severe thunderstorm was located over Burbank,
moving northeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Fairfax... Shidler...
Burbank... Grainola...
Foraker... Webb City...
Apperson...
LAT...LON 3700 9633 3657 9669 3664 9686 3677 9681
3678 9675 3687 9675 3700 9668
TIME...MOT...LOC 1742Z 208DEG 46KT 3669 9674
HAIL...1.75IN
WIND...60MPH
$$795
WWUS54 KTSA 221749
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1249 PM CDT Wed Apr 22 2020
OKC113-221800-
/O.CON.KTSA.SV.W.0075.000000T0000Z-200422T1800Z/
Osage OK-
1249 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL OSAGE COUNTY...
At 1249 PM CDT, a severe thunderstorm was located over Shidler,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Shidler... Burbank...
Grainola... Foraker...
Webb City... Apperson...
LAT...LON 3700 9633 3666 9666 3673 9681 3677 9681
3678 9675 3687 9675 3700 9668
TIME...MOT...LOC 1749Z 209DEG 46KT 3677 9668
HAIL...1.00IN
WIND...60MPH
$$692
WWUS54 KTSA 221753
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1253 PM CDT Wed Apr 22 2020
OKC113-221800-
/O.CON.KTSA.SV.W.0075.000000T0000Z-200422T1800Z/
Osage OK-
1253 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL OSAGE COUNTY...
At 1252 PM CDT, a severe thunderstorm was located 3 miles north of
Shidler, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Shidler... Grainola...
Foraker... Webb City...
LAT...LON 3673 9659 3674 9669 3678 9675 3687 9675
3700 9668 3700 9633
TIME...MOT...LOC 1752Z 208DEG 52KT 3683 9664
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:07 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 22, 12:07 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1207 PM CDT Wed Apr 22 2020
.DISCUSSION...
Widespread showers and thunderstorms will continue into the
afternoon, with isolated occurrences of large hail remaining
possible. Later this afternoon, surface based storms may develop
across south central Oklahoma and move into southeast Oklahoma by
late afternoon. The true warm sector will be hard pressed to make
much, if any, progress into our forecast area, so the future
evolution of these storms remains somewhat uncertain. All severe
modes will be possible with any surface based convection late this
afternoon and early this evening, but storms are likely to weaken
somewhat with eastward extent.
Have made minor adjustments to afternoon pops, and also a slight
downward adjustment to high temperatures for the afternoon.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
059>062-064-067.
AR...None.
&&
SHORT TERM...05
LONG TERM....10
PLATEHazardous weather outlook, Apr 22, 5:26 AM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Apr 22, 11:18 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Tulsa OK 1118 AM CDT Wed Apr 22 2020 OKZ066-070-071-221645- Muskogee OK-Okmulgee OK-McIntosh OK- 1118 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH... NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 1145 AM CDT... At 1117 AM CDT, a strong thunderstorm was located 5 miles west of Council Hill, moving northeast at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Taft... Boynton... Council Hill... Wainwright... Summit... Hitchita... Eram... A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3578 9557 3564 9534 3548 9582 3560 9585 TIME...MOT...LOC 1617Z 235DEG 35KT 3556 9575
Special weather statement, Apr 22, 11:31 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1131 AM CDT Wed Apr 22 2020
OKZ065-066-071-221700-
Okmulgee OK-Okfuskee OK-McIntosh OK-
1131 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL NOON CDT...
At 1131 AM CDT, strong thunderstorms were located along a line
extending from 5 miles north of Dustin to 4 miles west of Hanna.
Movement was northeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations in or near the path include...
Eufaula... Henryetta...
Hanna... Stidham...
Raiford... Lake Eufaula State Park...
Vivian... Bryant...
Pierce... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 238 and
260.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3555 9565 3555 9563 3530 9553 3516 9597
3520 9599 3520 9598 3529 9598 3529 9602
3540 9607
TIME...MOT...LOC 1631Z 239DEG 46KT 3535 9601 3519 9597Special weather statement, Apr 22, 12:06 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1206 PM CDT Wed Apr 22 2020
OKZ059-064-221730-
Pawnee OK-Creek OK-
1206 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 1230 PM CDT...
At 1206 PM CDT, a strong thunderstorm was located 3 miles north of
Drumright, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Mannford... Drumright...
Oilton... Westport...
Terlton... Silver City...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3630 9644 3628 9642 3627 9639 3623 9634
3623 9632 3619 9626 3596 9658 3598 9662
3613 9662
TIME...MOT...LOC 1706Z 221DEG 49KT 3604 9663Special weather statement, Apr 22, 12:10 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Tulsa OK 1210 PM CDT Wed Apr 22 2020 OKZ066-070-071-221745- Muskogee OK-Okmulgee OK-McIntosh OK- 1210 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH... NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1245 PM CDT... At 1210 PM CDT, a strong thunderstorm was located over Dewar, moving northeast at 65 mph. Other storms in these areas were also capable of some hail. Nickel size hail will be possible with this storm. Locations in or near the path include... Henryetta... Morris... Dewar... Schulter... Oktaha... Boynton... Grayson... Council Hill... Hoffman... Wainwright... Hitchita... Eram... This includes Interstate 40 in Oklahoma between mile markers 237 and 241. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3541 9598 3550 9605 3576 9560 3557 9545 TIME...MOT...LOC 1710Z 239DEG 55KT 3547 9597
Local storm report, Apr 22, 12:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 2 S CHECOTAH 35.44N 95.52W
04/22/2020 E0.75 INCH MCINTOSH OK AMATEUR RADIO
&&
BLHSpecial weather statement, Apr 22, 12:24 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1224 PM CDT Wed Apr 22 2020
OKZ054-059-221800-
Osage OK-Pawnee OK-
1224 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 100 PM CDT...
At 1224 PM CDT, a strong thunderstorm was located 8 miles west of
Ralston, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Webb City...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3655 9691 3655 9690 3656 9689 3658 9689
3681 9672 3666 9647 3638 9682 3645 9699
TIME...MOT...LOC 1724Z 217DEG 44KT 3646 9688The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.